Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will Primolut-N Cause Any Side Effects?

Hi, I am 22 Years old.I took Primoult n tablet to stop my mensues. I took for 2 days and for the third day I stopped taking that tablet. On fourth day again I took that tablet I got my mensues after an hour.Will that cause any health issue? Please help me. Thank You
Tue, 28 Jun 2016
Report Abuse
General & Family Physician 's  Response
Hello dear
Understand your concern
Primolut -N is progesterone tablet used to post pone or prepone the period.
When you withdraw the progesterone tablet, bleeding will occur as breakdown of endometrium tissue as no more progesterone to support endometrium.
As you did not take the medicine for one day, result in bleeding.
It does not cause any health issue. But always take primolut N under the advice of gynecologist.
Also note the common side effects of primolut N:discomfort of the breasts, headaches, nausea, irregular bleeding, dizziness, weight gain and depressed mood, either sleepiness or insomnia, bloating, a decreased or increased sex drive.
Hope this may help you
Best regards
Dr. Sagar
.

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Will Primolut-N Cause Any Side Effects?

Hello dear Understand your concern Primolut -N is progesterone tablet used to post pone or prepone the period. When you withdraw the progesterone tablet, bleeding will occur as breakdown of endometrium tissue as no more progesterone to support endometrium. As you did not take the medicine for one day, result in bleeding. It does not cause any health issue. But always take primolut N under the advice of gynecologist. Also note the common side effects of primolut N:discomfort of the breasts, headaches, nausea, irregular bleeding, dizziness, weight gain and depressed mood, either sleepiness or insomnia, bloating, a decreased or increased sex drive. Hope this may help you Best regards Dr. Sagar .